# SDR 2008UALA04275

- Difficulty date: August 14, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 35,561 hours, 10,022 cycles
- Engine: Pwa PW4056
- Engine time: 62,717 hours, 10,141 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Unknown
- Location: Engine Oil
- Part time: 62,717 hours, 10,141 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R ENG OIL FILTER EICAS LIGHT ILLUM APPROX 1 MIN, WENT AWAY.  R OIL FILTER STATUS MSG REMAIN.  *S/D*  REPLACED MAIN OIL FILTER.
